Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

193 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can Doxepin be taken with Depakote, Lamictal, Zoloft and Rexulti?

Answered by
Dr.
Dr. Michelle Gibson James

General & Family Physician

Practicing since :2001

Answered : 15766 Questions

default
Posted on Tue, 15 May 2018 in Mental Health
Question: hello, can you take doxapin with depakote of Zoloft Lamictal and of rexulti? thank you
doctor
Answered by Dr. Michelle Gibson James 34 minutes later
Brief Answer:
some interactions can occur

Detailed Answer:
Hi, thanks for using healthcare magic

There are some interactions that would require monitoring but they can be used together.

The interactions are--(1) lamotrigine (lamictal) increases the toxicity of sertraline (zoloft)
(2)sertraline (zoloft) may increase the effect and level of brexiprazole (rexulti)
by affecting its break down
(3) Depakote increases lamotrigine (lamictal) by decreasing its breakdown

It is possible that you may not experience any side effects of these reactions but you should be monitored to see if any occurs

I hope this helps, feel free to ask any other questions
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,   ,  
Medical Topics

Recent questions on  Lamotrigine

doctor1 MD

What new treatments or medicine (e.g. l-cytrulline, Swiss study ended XXXXXXX 2017) are available to treat post- polio syndrome?

doctor1 MD

divalproex dr 500mg for a 90 yrs man?

doctor1 MD

I seek a medication substitute for atenonal beta blocker.... for stress/anxiety No benzos, I will abuse them. Atenanol is causing hair loss. Need something else. Lamictal for bipolar but this causes hair loss also. Can you recommend a trycicilit perhaps to switch to. I have primarily a dopemine deficit/ severe ADHD. Dopemine agonist(no stimulants) without boosting seratonin. I btw I take 400mg of buproprion daily and it helps with ADHD symptoms.

doctor1 MD

Our son has non epileptic seizure s, and has become a threat to him self and others, he also has spoke of doing harm to himself and suicide. it seems as if the meds he is taking are not working to control his mood swings and seizure s. I am wanting to change doctors and have him re-evaluated. He takes Lamictal, trileptal for seizures and mood stableizer, again they are not working. your thoughts would be helpful.

doctor1 MD

Hi, I am twenty five years old and started having seizures 9 months ago. I have not only had recurrent seizures while on medication, but also very I ll from side effects. I was on keppra and lost 15 pounds due to severe nausea and am was switched to a combination of dilantin and lamictal. I am currently weaning off of the dilantin and have been experiencing dizzy spells, auras, shaking, nausea, and tingling in hands and feet. I keep feeling like I am going to have a seizure, but haven t actually had one. Is it possible that my body is trying to have a seizure, but it s being prevented by the medication? Are these feelings normal while weaning off of dilantin? I would appreciate your professional opinion! Lisa

doctor1 MD

Hello, my name is Zohe Hernandez, Im 35, and have Hello, my name is Zohe Hernandez, Im 35, and have Epilepsy. I take 3 different medications. Vimpat, Lamictal, and Potiga. My husband and I have been talking about having a baby, and of couse worried about some sort of problem, condition or something that would affect the baby...